| Model Number |
DYNANITE¿ STAPLE DRL BT, CAL, 1.6, REUSE |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/20/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint confirmed.Visual inspection identified that the drill bit shaft has broken off and tip is stuck inside the returned drill guide.A likely cause of the event is prying/leveraging the mating drill bit during use.
Event or Problem Description
It was reported that during a case, when drilling with the ar-8717d-01-ru, the drill locked in the ar-8717g-01 parallel guide.There was no adverse effect to the patient reported.